# SDR GTIA2018031202507

- Difficulty date: March 12, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 30,525 hours, 14,139 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT THE GATE A DIRTY SOCK ODOR WITH APU ON.  IAW  TSM 49-00-00-810-921-A, PERFORMED A DETAILED VISUAL INSPECTION OF APU,  NO LEAKS NOTED.  PERFORMED OPS CHECK OF APU IAW AMM 49-00-00,  NO ODOR DETECTED FROM EITHER PACK.
